Alert archive / Texas / River Flood Advisories in 2021
River Flood Advisory 65, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jun 29, 2021, 2:38 PM CDT for Wichita County, Wilbarger County, Texas. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 2:38 PM CDT (19:38 UTC)
- Expired
- Jun 29, 2021, 7:56 PM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek (TX) near Electra (ELTT2).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07312200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
257
WGUS84 KOUN 291938 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
238 PM CDT Tue Jun 29 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Texas...
Beaver Creek near Electra affecting Wilbarger and Wichita
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TXC485-487-300745-
/O.NEW.KOUN.FL.Y.0065.210629T1938Z-210701T0600Z/
/ELTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
238 PM CDT Tue Jun 29 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Beaver Creek near Electra.
* From this afternoon to late Wednesday night.
* At 2:00 PM CDT Tuesday the stage was 21.8 feet.
* Action stage is 22.0 feet.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek is expected to rise to a crest of 23.5
feet just after midnight tonight.
* Impact...At 23.0 feet, Shallow and short duration flooding of
lowlands along and near the creek may occur in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$
111 follow-up statement
687
WGUS84 KOUN 300056
FLSOUN
Flood Advisory
National Weather Service Norman OK
756 PM CDT Tue Jun 29 2021
...The Flood Advisory is cancelled for the following rivers in
Texas...
Beaver Creek near Electra affecting Wilbarger and Wichita
Counties.
TXC485-487-300200-
/O.CAN.KOUN.FL.Y.0065.000000T0000Z-210630T0056Z/
/ELTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT Tue Jun 29 2021
...The Flood Advisory for the Beaver Creek near Electra has been
cancelled...
The Flood Advisory is cancelled for
the Beaver Creek near Electra.
* At 7:00 PM CDT Tuesday the stage was 21.0 feet.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek has crested and is expected to
continue to fall.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$
JPWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 29, 12:26 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 29, 12:26 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1226 PM CDT Tue Jun 29 2021
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 329 AM CDT Tue Jun 29 2021
The weak front oriented southwest-northeast across central Oklahoma
is expected to drift a bit to the northwest during the day and
become stationary. This will enhance showers and thunderstorms
somewhat northwest of where they have been the last few days. The
weak surface low over southwestern Oklahoma is expected to deepen a
bit as well. This would enhance convergence into the front over west
central and into north central Oklahoma this afternoon. POPS are
higher in these areas today. A flood watch will be extended for
these areas until later this evening.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 306 AM CDT Tue Jun 29 2021
The wet pattern will continue for much of the rest of the week as a
trough remains across the central plains and a very moist airmass
stays overhead. Upper ridging will temporarily build over the
area from the east on Wednesday. At least isolated showers/storms
are expected given only a weak cap and moisture in place, but
overall coverage of storms will likely be less on Wednesday than
the last several days given a decrease in synoptic scale support
and a lack of discernible mesoscale forcing mechanisms. Highest
PoPs will be focused along the periphery of the ridge across
northern and western Oklahoma Wednesday afternoon.
By Thursday the upper ridge retreats to our southwest as upper
troughing deepens to our north and east. This should help send a
cold front southward into our area which will serve as a focus for
more widespread thunderstorm development once again. Given how
much rain we have seen the last several days, Thursday will need
to be watched for as another day with broader flooding potential
along the front. On Friday the front pushes further south, likely
augmented/reinforced by Thursday's convection, with northern parts
of the area seeing much lower precipitation chances by Friday
afternoon. High pressure is expected to continue to build in from
the north on Saturday, helping to push precipitation chances even
further south and finally giving our area a chance to dry out a
bit this weekend after an extended period of drenching rains.
Ware
&&
.AVIATION...
(18Z TAFS)
Issued at 1223 PM CDT Tue Jun 29 2021
Primarily an MVFR forecast at most terminals through the period,
with occasional IFR in periods of moderate RA through this evening
and lowering cigs/vis toward and after 10Z. While there will be
isolated TSRA across the region, forecast will just keep SHRA as
dominant type. Any TSRA should be brief as well. Winds will remain
light.
&&
.UPPER AIR...
Issued at 1040 PM CDT Mon Jun 28 2021
No upper air flights are planned at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 79 69 84 70 / 70 60 50 40
Hobart OK 78 68 85 69 / 90 50 40 30
Wichita Falls TX 83 70 87 72 / 90 40 30 20
Gage OK 78 65 85 67 / 70 50 50 40
Ponca City OK 79 69 83 69 / 80 70 70 50
Durant OK 86 71 88 71 / 40 30 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 9 PM CDT this evening for OKZ006>008-011>030-
033>038.
TX...Flood Watch until 9 PM CDT this evening for TXZ083>085.
&&
SHORT TERM...09
LONG TERM....08
AVIATION...11Hazardous weather outlook, Jun 29, 12:08 PM CDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1208 PM CDT Tue Jun 29 2021 OKZ004>048-050>052-TXZ083>090-301715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1208 PM CDT Tue Jun 29 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Scattered thunderstorms will occur today, with most of the activity across western, central, and northeast parts of Oklahoma. No severe storms are expected, but heavy rain associated with storms will increase the threat of flooding. .Heavy Rain... Given recent rainfall from southwest into central Oklahoma, it will not take much additional rain to result in flooding problems. Although brief in nature, heavy rain associated with thunderstorms could lead to flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Thunderstorm chances continue through the rest of the week, gradually shifting southward by Friday into the weekend. .Heavy Rain... Because of saturated ground across much of the area, a risk for flooding will continue through much of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:49 PM CDT | Areal Flood Advisory | OUN | Baylor, Wichita, Wilbarger | 3 hr |
| Jun 28, 8:05 PM CDT | River Flood Advisory | OUN | Wichita, Wilbarger | 12 hr |
| Jun 29, 8:04 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 7 hr |
| Jun 29, 2:09 PM CDT | Areal Flood Advisory | OUN | Archer, Wichita | 3 hr |
Nearby
River Flood Advisories in Texas, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.